American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65R10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] M. T. Nair and Shine Lal. A finite dimensional realization of the mollifier method for compact operator equations. Math. Comp. 74 (2005) 1281-1290. MR 2137003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andreas Rieder and Thomas Schuster. The approximate inverse in action II: convergence and stability. Math. Comp. 72 (2003) 1399-1415. MR 1972743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. A. Sauter and C. Lage. Transformation of hypersingular integrals and black-box cubature. Math. Comp. 70 (2001) 223-250. MR 1803126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Cristina Cunha and Fermin Viloche. An iterative method for the numerical inversion of Laplace transforms . Math. Comp. 64 (1995) 1193-1198. MR 1297467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. A. C. Weideman. Computing the Hilbert transform on the real line . Math. Comp. 64 (1995) 745-762. MR 1277773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frank Stenger. Collocating convolutions . Math. Comp. 64 (1995) 211-235. MR 1270624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harvey Dubner. Partitions approximated by finite cosine-series . Math. Comp. 58 (1992) 729-736. MR 1122065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Strain. A fast Laplace transform based on Laguerre functions . Math. Comp. 58 (1992) 275-283. MR 1106983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. D. Ang, John Lund and Frank Stenger. Complex variable and regularization methods of inversion of the Laplace transform . Math. Comp. 53 (1989) 589-608. MR 983558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. N. Lyness and G. Giunta. A modification of the Weeks method for numerical inversion of the Laplace transform . Math. Comp. 47 (1986) 313-322. MR 842138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. L. Frenzen and R. Wong. A note on asymptotic evaluation of some Hankel transforms . Math. Comp. 45 (1985) 537-548. MR 804942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Lax and G. P. Agrawal. Corrigenda: ``Evaluation of Fourier integrals using $B$-splines'' [Math. Comp. {\bf 39} (1982), no. 160, 535--548;\ MR0669645 (83i:65021)] . Math. Comp. 43 (1984) 347. MR 744944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Lax and G. P. Agrawal. Evaluation of Fourier integrals using $B$-splines . Math. Comp. 39 (1982) 535-548. MR 669645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia